Use code BLACK10 for 10% Off
Paracetamol is a popular pain relief medication that can be used by almost anyone! It’s perfect for easing everyday aches and pains like headaches and toothache.
Paracetamol is available in lots of different forms so you can choose which one is best for you as you ease your pain.
You can pick up paracetamol tablets, capsules, liquids, and even soluble tablets which dissolve in water to make a drink.
Paracetamol is perfect for the whole family, as some products can be used by children as young as 2 months and older.
Chemist4U has a wide range of paracetamol products and formulations, with formulations that are perfect for adults and children, so your everyday aches and pains can be soothed quickly and you can get on with your day.
The most common dosage of paracetamol for adults is one or two 500mg tablets every 4 – 6 hours, but you should not take more than eight 500mg paracetamol tablets within any 24-hour period.
Of course, every individual product may differ in dosage, and your age and other personal factors may affect how much paracetamol you can take at any one time.
Always read the patient information leaflet before taking any medication, so you can be sure you’re taking the right dosage, or follow the dosage instructions given to you by your doctor or pharmacist.
Scientists believe that paracetamol works by blocking the chemical messengers in your body that tell your brain that you’re in pain.
This also helps to block the messengers that cause fever, reducing both symptoms at the same time.
Paracetamol and ibuprofen are both popular painkillers and they work in slightly different ways.
The real difference is that ibuprofen is classed as an NSAID (non-steroidal anti-inflammatory drug), which means that it works to relieve inflammation as well as ease pain.
Meanwhile, paracetamol can help to reduce a fever if you’re suffering from a cold or the flu.
You should take whichever medication will work best to ease your symptoms or ask your pharmacist if you’re not sure which to go for.
Of course, you can often take paracetamol and ibuprofen at the same time if you want to double up on your pain relief.
For more information about whether or not this would be right for you, click the link below or speak to your pharmacist.
Paracetamol is safe for both pregnant and breastfeeding women.
However, you should always speak to your doctor, midwife, pharmacist, or another medical professional before taking any medication at this time.
Some medications may not be suitable for you at this time, or you may need to take a lower dose than you usually would.
Paracetamol usually gets to work within an hour, easing your child’s pain or fever quickly.
It usually lasts for a few hours, giving your little one some time free from aches and pains and helping them to relax.
This is especially important when they’re recovering from a cold or have a toothache that’s making them fussy or irritable.
You can use paracetamol to manage symptoms of a cold or the flu.
Paracetamol isn’t just a painkiller, so not only will it bring down those pesky congestion headaches, but it can help to reduce fever too.
If you’re dealing with a fever or high temperature due because of a cold, paracetamol can help to bring your temperature own and help you to feel more comfortable while easing your pain.
© 2020 Chemist4U. Established 2001, Innox Trading Ltd, 35-37 Greenhey Place, East Gillibrands, Skelmersdale, WN8 9SA. For complaints or support, call or email Customer Services (Mo-Fr 08:30 - 19:00) on Contact Us
Chemist4U is a registered and regulated UK pharmacy with the GPhC (Registered Premises 1103628) and MHRARegistered in England No. 07262043 | VAT Registration No. 140138454